# SDR RAIA00310266

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 32,274 hours, 32,347 cycles
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Autopilot Sys
- Part number: 7003652902
- Part serial: 89121400
- Condition: Inoperative
- Part time: 10,672 hours, 11,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTO DISPLAY UNIT GAVE STRAIGHT LINE INDICATION.  MAINTENANCE REMOVED AND REPLACED THE ADU.
